Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have RA and lupus, taking Plaquenil, delay in periods with pregnancy symptoms. History of Tubal ligation. Suggestion?

Hi, I have RA and Lupus which I m currently taking plaquenil for my symptoms but my period suddenly delayed for over a month and I m wondering what s going on? I took a pregnancy test which came out negative although I had a tubal ligation over two years ago. I ve been feeling nauteous, my back hurts, and I ve been sleeping a lot. What could it be?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
thanks for query
If i am not wrong by lupus you mean SLE.So it means you have been diagnosed with SLE with RA.That makes it very interesting because traditional wisdom in rheumatology says SLE and RA are mutually exclusive diseases which means you cant have both of them at same time.Neverthless development of SLE like features have been described in RA and it is associated with increased mortality.This raises some question in your case and you should discuss with your doctor
Which criteria was used to diagnose RA?was it older 1987 criteria?Is your lupus severe? has kidney biopsy been done?The most common cause of abrupt cesssation of menses in SLE patient would be cyclophosphamide treatment. So have you taken it? You are taking hydroxychloroquine which is not likely to cause delayed period. do you know it cab be teratogen?
I have tried my best to help you

Take care
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor